RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1973, Volume 9, Number 5, Pages 931–941 (Mi de1906)  

Integral Equations

A certain class of integral equations

A. G. Ramm

Leningrad Institute of Precision Mechanics and Optics

Full text: PDF file (1445 kB)

Bibliographic databases:
UDC: 517.948.3
Received: 17.05.1971

Citation: A. G. Ramm, “A certain class of integral equations”, Differ. Uravn., 9:5 (1973), 931–941

Citation in format AMSBIB
\Bibitem{Ram73}
\by A.~G.~Ramm
\paper A certain class of integral equations
\jour Differ. Uravn.
\yr 1973
\vol 9
\issue 5
\pages 931--941
\mathnet{http://mi.mathnet.ru/de1906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=340999}
\zmath{https://zbmath.org/?q=an:0261.45001}


Linking options:
  • http://mi.mathnet.ru/eng/de1906
  • http://mi.mathnet.ru/eng/de/v9/i5/p931

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019